# SDR SWI2025F00064

- Difficulty date: January 16, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 27,475 hours, 15,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED FWD CARGO FR 22 BETWEEN STGR 28L AND 29L     (C-CHECK RO 1/30/2025)    REMOVED AND REPLACED SHEAR CLIP FWD CARGO FR 22 BETWEEN STGR 28L AND 29L. REF SRM 51-40-08. (SEE CONTINUATION CARD FOR WORK ACCOMPLISHED).FABRICATED NEW PART PER ORIGINAL DRAWING NO CHANGE TO WEIGHT AND BALANCE
